# SDR 2000ZZZX444

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Bs 36 - 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT: 17,939.0 HOURS. TAC:  20,490.  LGPG:  1,121,465.  STA:  SAW CRIC:  9,865.  LEFT F/A'S SEAT TRACK CORRODED.  BLENDED OUT CORROSION AND FOUND OUT OF LIMITS IAW ATR 42 SRM 53-00-00 FIG 304.  INSTALLED NEW SEAT TRACK AT LEFT F/A POSITION IAW ATR 42 SRM 51-25-04 AND EO NR E9-5300-013R4.
